Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 57, NWS Austin/San Antonio, TX

September 22, 2018Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 22, 2018, 2:35 PM CDT for Bexar County, Wilson County, Texas. It took effect at Sep 23, 2018, 11:51 AM CDT. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Sep 22, 2018, 2:35 PM CDT (19:35 UTC)
In effect from
Sep 23, 2018, 11:51 AM CDT
Expired
Sep 23, 2018, 2:09 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 62 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 34.16 ft at Sep 23, 2018, 10:00 AM CDT.

actionminormoderate20304009/2209/2309/24
Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

685 
WGUS44 KEWX 221935
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
235 PM CDT Sat Sep 22 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-493-231335-
/O.NEW.KEWX.FL.W.0057.180923T1651Z-180924T1630Z/
/ELMT2.1.ER.180923T1651Z.180923T2100Z.180924T0430Z.NO/
235 PM CDT Sat Sep 22 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the San Antonio River Near Elmendorf.
* from Sunday morning to Monday morning...or until the warning is cancelled.
* At  1:30 PM Saturday the stage was 22.6 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and continue to 
  rise to near 36.4 feet by tomorrow afternoon. The river will fall below flood 
  stage by tomorrow late evening.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   22.6   Sat  1 PM  31.6  31.1  20.3  16.9  15.5


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$
4 follow-up statements
049 
WGUS84 KEWX 221939
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
239 PM CDT Sat Sep 22 2018

...The flood warning continues for the following rivers in Texas..

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  
  Medina River At Hwy 281 Affecting Bexar County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-231340-
/O.CON.KEWX.FL.W.0054.180923T0924Z-180924T1125Z/
/SAAT2.1.ER.180923T0924Z.180923T1400Z.180923T2325Z.NO/
239 PM CDT Sat Sep 22 2018

The flood warning continues for
  the Medina River At Hwy 281.
* At  2:15 PM Saturday the stage was 6.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to rise to 
  near 23.3 feet by tomorrow late morning. The river will fall below flood stage
  by tomorrow evening.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and 
  bridges making them dangerous to traffic.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Hwy 281            16   20    6.5   Sat  2 PM  22.3   9.3   6.2   5.3   5.0


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

TXC029-493-231340-
/O.CON.KEWX.FL.W.0057.180923T1651Z-180924T1630Z/
/ELMT2.1.ER.180923T1651Z.180923T2100Z.180924T0430Z.NO/
239 PM CDT Sat Sep 22 2018

The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  2:30 PM Saturday the stage was 24.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and continue to 
  rise to near 36.4 feet by tomorrow afternoon. The river will fall below flood 
  stage by tomorrow late evening.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   24.4   Sat  2 PM  31.6  31.1  20.3  16.9  15.5


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$
382 
WGUS84 KEWX 230144
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Sat Sep 22 2018

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-493-231944-
/O.EXT.KEWX.FL.W.0057.180923T2336Z-180924T2315Z/
/ELMT2.1.ER.180923T2336Z.180924T0400Z.180924T1115Z.NO/
844 PM CDT Sat Sep 22 2018

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  8:30 PM Saturday the stage was 25.1 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday evening and continue to rise to 
  near 36.3 feet late Sunday evening. The river will fall below flood stage
  by Monday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   25.1   Sat 08 PM  33.8  34.7  20.8  16.5  14.9


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$
331 
WGUS84 KEWX 231559
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1059 AM CDT Sun Sep 23 2018

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  Medina River at Somerset Affecting Bexar County
  Medina River At Hwy 281 Affecting Bexar County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-493-240958-
/O.EXT.KEWX.FL.W.0057.180924T0042Z-180924T2100Z/
/ELMT2.1.ER.180924T0042Z.180924T0300Z.180924T0900Z.NO/
1059 AM CDT Sun Sep 23 2018

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At 10:30 AM Sunday the stage was 34.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
  36.1 feet by tonight. The river will fall below flood stage by early tomorrow.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Elmendorf          33   35   34.2   Sun 10 AM  33.9  20.2  16.5  15.3  14.6


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC029-240826-
/O.EXT.KEWX.FL.W.0052.000000T0000Z-180924T0826Z/
/SMMT2.1.ER.180923T1558Z.180923T1800Z.180923T2026Z.UU/
1059 AM CDT Sun Sep 23 2018

 The flood warning continues for
  the Medina River at Somerset.
* At 10:45 AM Sunday the stage was 16.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
  near 18.7 feet by this afternoon. The river will fall below flood stage by 
  late this afternoon.
* Impact...At 18.0 feet...Minor flooding threatens buildings in campground at 
  confluence of Medina River and Medio Creek.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Somerset           15   18   16.2   Sun 11 AM   9.8   7.2   6.8   6.7   6.6


&&

LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858


$$

TXC029-240958-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-180924T1806Z/
/SAAT2.1.ER.180923T0419Z.180923T2100Z.180924T0606Z.NO/
1059 AM CDT Sun Sep 23 2018

 The flood warning continues for
  the Medina River At Hwy 281.
* At 10:15 AM Sunday the stage was 14.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to rise to 
  near 23.4 feet by this evening. The river will fall below flood stage by after
  midnight tomorrow.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and 
  bridges making them dangerous to traffic.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Hwy 281            16   20   14.7   Sun 10 AM  12.2   6.2   5.3   5.0   4.8


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
570 
WGUS84 KEWX 231909
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
209 PM CDT Sun Sep 23 2018

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-493-231939-
/O.CAN.KEWX.FL.W.0057.000000T0000Z-180924T2100Z/
/ELMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
209 PM CDT Sun Sep 23 2018

The flood warning is cancelled for
  the San Antonio River Near Elmendorf.
* At  1:30 PM Sunday the stage was 33.5 feet.
* Flood stage is 35.0 feet.
* Forecast...The river crested below flood stage at 34.2 feet. A secondary 
  crest below flood stage is expected early Monday morning. 
* Impact...At 33.0 feet...Overbank conditions may cut off livestock in low 
  areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Elmendorf          33   35   33.5   Sun  1 PM  32.8  18.7  16.4  15.3  14.7


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 22, 12:39 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Sep 22, 12:39 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1239 PM CDT Sat Sep 22 2018

.AVIATION...
MVFR ceilings are hanging in at DRT while the other terminals have
returned to VFR. The ceiling at DRT should lift within the next hour
or two. Then all the airports will be VFR through the afternoon and
evening. MVFR ceilings will develop overnight in Austin and San
Antonio and last through the morning.

&&

.PREV DISCUSSION... /ISSUED 1054 AM CDT Sat Sep 22 2018/

UPDATE...
Cold front continues to push across the Coastal Plains while rain
chances slowly coming to an end across the area. Radar trends show
light rain activity mainly to the east of Highway 77. This dry
weather pattern is expected to continue for the rest of today as
the frontal boundary moves into the middle and upper Texas coast
this afternoon. Northerly winds are already observed across most of
the area with gusts up to 25 mph across the Hill Country. So expect
breezy conditions mainly over the Hill Country and along the I-35
corridor through this afternoon. Cloudy skies will remain across
South Central Texas for the rest of today with high temperatures
reaching the upper 70s to lower 80s.

PREV DISCUSSION... /ISSUED 710 AM CDT Sat Sep 22 2018/

UPDATE...
Have cancelled the Flash Flood Watch for the remaining counties as
the moderate to locally heavy rains have moved off to the east and
redevelopment is not expected.

PREV DISCUSSION... /ISSUED 630 AM CDT Sat Sep 22 2018/

UPDATE...
12Z Aviation forecast below.

AVIATION...
RA will continue through around 13Z-14Z at SAT/AUS then move east. An
embedded TSRA is possible until precip clears east. After 14Z MVFR
ceilings will prevail with a NW wind around 10 kts.

PREV DISCUSSION... /ISSUED 400 AM CDT Sat Sep 22 2018/

SHORT TERM (Today through Sunday)...
Cold front encountering a tropically moist airmass with PWs of 2 to
2.5 inches has generated an eastward moving band of showers and
thunderstorms with embedded heavy rains. The band is moving out of
the Hill Country into the I-35 corridor. Have cancelled the Flash
Flood Watch for most of the Hill Country and all of the Edwards
Plateau where rains have ended. Have maintained the far southeastern
Hill Country and added Bexar and Comal counties where the heaviest
rains are ongoing. The band will move east of the I-35 corridor by
sunrise to near the Coastal Plains by midday. Have shifted the POPs
and heavy rain accordingly. Expect the heaviest rains to shift east
of our area during the afternoon. A mid level low will move into
South Central Texas tonight and may cause the front to drift back
northwest a little. A moist airmass lingers east of these features
and have low POPs mainly east of I-35 tonight into Sunday and added
the Hill Country on Sunday in proximity to the mid level low.

LONG TERM (Sunday Night through Friday)...
The mid level low lingers early next week while the front dissipates.
The deepest moisture remains across eastern areas keeping low POPs
there. The mid level low fills and dissipates underneath a broad
upper level trough mid to late week. Deeper moisture spreads to most
areas with low POPs returning to most areas. There is a potential of
a front drifting into Central Texas which could enhance rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  84  69  88  71 /  20  20  10  20  10
Austin Bergstrom Intl Airport  68  84  69  88  71 /  20  20  10  20  20
New Braunfels Muni Airport     68  85  68  89  71 /  10  20  10  20  10
Burnet Muni Airport            65  80  67  85  69 /  20  20  10  20  10
Del Rio Intl Airport           67  85  67  88  69 /  -   -   -   -   -
Georgetown Muni Airport        67  82  68  87  71 /  30  20  20  20  10
Hondo Muni Airport             67  85  68  88  71 /  10  10  -   10  -
San Marcos Muni Airport        67  84  68  88  71 /  10  20  10  20  10
La Grange - Fayette Regional   69  86  71  89  72 /  30  30  20  20  20
San Antonio Intl Airport       67  85  68  87  72 /  10  10  -   10  10
Stinson Muni Airport           69  86  69  88  73 /  10  10  -   10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...17
Public Service/Data Collection...33
Hazardous weather outlook, Sep 22, 8:33 AM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
833 AM CDT Sat Sep 22 2018

TXZ171>173-183>194-202>209-217>225-228-231345-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
833 AM CDT Sat Sep 22 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms will continue through the middle of the
morning. This may add to runoff keeping rivers and streams in
flood.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not anticipated, any reports of heavy
rainfall or flooding are appreciated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 7:04 PM CDTSpecial Weather StatementEWXLee41 min
Sep 21, 9:39 PM CDTSpecial Weather StatementEWXLee51 min
Sep 21, 10:04 PM CDTAreal Flood AdvisoryEWXLee116 min
Sep 21, 10:50 PM CDTAreal Flood AdvisoryEWXLee, Travis, Williamson3 hr
Sep 21, 11:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Sep 21, 11:37 PM CDTFlash Flood WarningEWXWilliamson5 hr
Sep 22, 12:00 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Sep 22, 12:28 AM CDTFlash Flood WarningEWXBandera3 hr
Sep 22, 1:01 AM CDTFlash Flood WarningEWXBurnet, Travis, Williamson6 hr
Sep 22, 1:29 AM CDTAreal Flood AdvisoryEWXUvalde3 hr
Sep 22, 1:41 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Sep 22, 1:53 AM CDTSpecial Weather StatementEWXWilliamson37 min
Sep 22, 2:14 AM CDTFlash Flood WarningEWXBandera, Medina3 hr
Sep 22, 2:45 AM CDTRiver Flood WarningEWXWilliamson11 hr
Sep 22, 3:02 AM CDTFlash Flood WarningEWXBexar3 hr
Sep 22, 3:12 AM CDTFlash Flood WarningEWXMedina3 hr
Sep 22, 3:28 AM CDTSpecial Weather StatementEWXMedina32 min
Sep 22, 4:05 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Sep 22, 4:24 AM CDTFlash Flood WarningEWXBexar3 hr
Sep 22, 4:28 AM CDTFlash Flood WarningEWXWilliamson2 hr
Sep 22, 4:33 AM CDTAreal Flood AdvisoryEWXComal, Hays3 hr
Sep 22, 5:11 AM CDTRiver Flood WarningEWXBandera4 hr
Sep 22, 5:22 AM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 22, 6:04 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Sep 22, 6:21 AM CDTRiver Flood WarningEWXBexar9 hr
Sep 22, 6:37 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina113 min
Sep 22, 8:48 AM CDTRiver Flood WarningEWXBexar36 hr
Sep 22, 8:48 AM CDTRiver Flood WarningEWXMedina26 hr
Sep 22, 8:48 AM CDTRiver Flood WarningEWXBexar55 hr
Sep 22, 9:05 AM CDTRiver Flood WarningEWXFrio3 days
Sep 22, 9:16 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Sep 22, 2:30 PM CDTRiver Flood WarningEWXVal Verde22 hr
Sep 22, 6:59 PM CDTRiver Flood WarningEWXVal Verde22 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.